# SDR FDKA200709471

- Difficulty date: September 15, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,299 hours, 11,792 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Damaged
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO - FLIGHT CONTROL YOKE BOTH SIDES HARD TO MOVE WITH GRINDING.  MX INSPECTED CABLES AND PULLEYS.  MX REMOVED AND REPLACED PULLEYS IN CARGO COMPARTMENT.
